Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 107565, 11 pages
http://dx.doi.org/10.1155/2014/107565
Research Article

Bifurcation Analysis and Control of a Differential-Algebraic Predator-Prey Model with Allee Effect and Time Delay

Department of Science, Northeastern University, No. 3-11, Wenhua Road, Heping District, Shenyang, Liaoning 110004, China

Received 3 August 2013; Accepted 22 January 2014; Published 3 March 2014

Academic Editor: Junjie Wei

Copyright © 2014 Xue Zhang and Qing-ling Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. Etoua and C. Rousseau, “Bifurcation analysis of a generalized Gause model with prey harvesting and a generalized Holling response function of type III,” Journal of Differential Equations, vol. 249, no. 9, pp. 2316–2356, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Xiao, W. Li, and M. Han, “Dynamics in a ratio-dependent predator-prey model with predator harvesting,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 14–29, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. Bairagi, S. Chaudhuri, and J. Chattopadhyay, “Harvesting as a disease control measure in an eco-epidemiological system—a theoretical study,” Mathematical Biosciences, vol. 217, no. 2, pp. 134–144, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Das, R. N. Mukherjee, and K. S. Chaudhuri, “Harvesting of a prey-predator fishery in the presence of toxicity,” Applied Mathematical Modelling, vol. 33, no. 5, pp. 2282–2292, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Ji and C. Wu, “Qualitative analysis of a predator-prey model with constant-rate prey harvesting incorporating a constant prey refuge,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2285–2295, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Chakraborty, S. Jana, and T. K. Kar, “Global dynamics and bifurcation in a stage structured prey-predator fishery model with harvesting,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9271–9290, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Xiang, D. Long, and X. Song, “A delayed Lotka-Volterra model with birth pulse and impulsive effect at different moment on the prey,” Applied Mathematics and Computation, vol. 219, no. 20, pp. 10263–10270, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Ayasun, C. O. Nwankpa, and H. G. Kwatny, “Computation of singular and singularity induced bifurcation points of differential-algebraic power system model,” IEEE Transactions on Circuits and Systems. I, vol. 51, no. 8, pp. 1525–1538, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. Riaza, “Singularity-induced bifurcations in lumped circuits,” IEEE Transactions on Circuits and Systems. I, vol. 52, no. 7, pp. 1442–1450, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. V. M. Marchenko, O. N. Poddubnaya, and Z. Zaczkiewicz, “On the observability of linear differential-algebraic systems with delays,” IEEE Transactions on Automatic Control, vol. 51, no. 8, pp. 1387–1392, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L. Chen and K. Aihara, “Global searching ability of chaotic neural networks,” IEEE Transactions on Circuits and Systems. I, vol. 46, no. 8, pp. 974–993, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Somogyi and C. A. Sniegoski, “Modeling the complexity of genetic networks: understanding multigenic and pleiotropic regulation,” Complexity, vol. 1, no. 6, pp. 45–63, 1995/96. View at Publisher · View at Google Scholar · View at MathSciNet
  13. X. Zhang, Q.-l. Zhang, and Y. Zhang, “Bifurcations of a class of singular biological economic models,” Chaos, Solitons & Fractals, vol. 40, no. 3, pp. 1309–1318, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W. Liu, C. Fu, and B. Chen, “Hopf bifurcation for a predator-prey biological economic system with Holling type II functional response,” Journal of the Franklin Institute, vol. 348, no. 6, pp. 1114–1127, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. Chakraborty, M. Chakraborty, and T. K. Kar, “Bifurcation and control of a bioeconomic model of a prey-predator system with a time delay,” Nonlinear Analysis: Hybrid Systems, vol. 5, no. 4, pp. 613–625, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Liu, Q. Zhang, X. Zhang, and X. Duan, “Dynamical behavior in a stage-structured differential-algebraic prey-predator model with discrete time delay and harvesting,” Journal of Computational and Applied Mathematics, vol. 231, no. 2, pp. 612–625, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W. C. Allee, Animal Aggretions: A Study in General Sociology, University of Chicago Press, Chicago, Ill, USA, 1931.
  18. H. S. Gordon, “Economic theory of a common property resource: the fishery,” Journal of Political Economy, vol. 63, pp. 116–124, 1954. View at Google Scholar
  19. J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, vol. 42, Springer, New York, NY, USA, 1983. View at MathSciNet
  20. V. Venkatasubramanian, H. Schättler, and J. Zaborszky, “Local bifurcations and feasibility regions in differential-algebraic systems,” IEEE Transactions on Automatic Control, vol. 40, no. 12, pp. 1992–2013, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Zu and M. Mimura, “The impact of Allee effect on a predator-prey system with Holling type II functional response,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3542–3556, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet